# SDR SWAA118503

- Difficulty date: December 18, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 75,646 hours, 67,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65596594
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FWD CARGO PIT DOOR CUTOUT AREA LOWER AFT INNER AREA TORQUE BOX SKIN CRACKED.  REMOVED AND REPLACED SKIN PER SRM AND DWG.
